# SDR UALA2012041702299

- Difficulty date: April 17, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 59,400 hours, 6,986 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.   RT OVERWING 3RD AFT ASSY.  RELAMPED, OPS CHECKED NORMAL.
